# SDR SWAA090842

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 39,341 hours, 31,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Peeling
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING I/B AFT FLAP SKIN PEELING OFF.  REMOVED AND REPLACED AFT FLAP PER MM.
